# SDR CALA2025111311178

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 39,753 hours, 14,407 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 41F1005
- Part serial: YT005251C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 55,954 hours, 20,364 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

ENG 1 LOW QTY. RANGES FROM 12-0 PERCENT PHOTOS PHOTO REMOVED ENGINE 1 LUBRICATION UNIT REF TASK 79-21-01-000-801-F00 COMPLETED TO STEP 7(D).  INSTALLED LUBRICATION UNIT IAW AMM 79-21-01-400-801-F00.   PERFORMED 5 MIN ENGINE IDLE RUN ON NR 1 IAW AMM 3A TASK 71-00-00-700-801-F00.  NO LEAKS WERE DETECTED AFTER SHUT DOWN. OPS CHECK FOR LUBRICATION UNIT INSTALLATION SATISFACTORY AT THIS TIME IAW AMM 79-21-01-400-801-F00.
